U.S. doctors online nowAsk doctors free
WI
A 28-year-old female asked:

I have a moderate headache . i took excedrin it only helped a little. what can i do now?

1 doctor answer1 doctor weighed in
Dr. Lori Poling
A Verified Doctoranswered
A US doctor answeredLearn more
Headache: You can take another medication such as Motrin within 6 hrs or so after your last dose of excedrine. Since not sure which excedrine you took, I am assuming it is the excedrine migraine. You can also use ice packs on the back of your neck or where the pain is. If it is due to tense muscles you can use heat to loosen them. Also rest and close your eyes in a dark room.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Jun 30, 2014

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.